# SDR AALA202407312194

- Difficulty date: July 30, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N139AN
- Make and model: Airbus A321-231
- Aircraft serial: 6687
- Aircraft time: 27,332 hours, 10,821 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT FOUND FLASHLIGHT LOCATED AFT 3L INOPERATIVE. REPLACED BATTERY IN FLASHLIGHT PER AMM 25-60-00.
